# SDR SWAA2013041014632

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 82,163 hours, 72,955 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Terminal
- Part number: 8110917501
- Condition: Damaged
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL IN FWD GALLEY.  RE-TERMINATED FWD GALLEY WORK LIGHT TERMINAL IAW WDM.
